Header menu link for other important links
X
Probable cutaneous allergic response to subcutaneous heparin - A case report
S. Gupta, P. Mishra, , S. Prabhu, D. Bista, M. Prabhu
Published in
2006
PMID: 16998611
Volume: 15
   
Issue: 2
Pages: 98 - 101
Abstract
Heparin is a heterogeneous mixture of sulfated mucopolysaccharides, commonly used injectable anti-coagulant. It is known to cause cutaneous adverse reactions like eczema, erythematous plaques, exfoliative dermatitis and tissue necrosis. We report a case of probable cutaneous allergic response caused by injection of heparin with an established causality and severity. The reaction developed after stopping the drug therapy and after the patient had already been discharged. Since heparin is a widely used drug and this reaction can manifest even after the drug therapy has ceased, thorough counseling of the patient is mandatory.
About the journal
JournalActa Dermatovenerologica Alpina, Pannonica et Adriatica
ISSN13184458
Open AccessNo